# SDR AALA20101025SEA01

- Difficulty date: October 25, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 31,090 hours, 14,777 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 3939674501
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT CREW REPORTED LANDING GEAR DOOR DOWN INDICATION AFTER GEAR EXTENDED.  PERFORMED EMERGENCY PROCEDURE AND LANDED WITH GEAR DOORS DOWN.  FOUND LEFT GEAR DOOR CLOSED TARGET MISSING AND SUPPORT BROKEN.  REPLACED DOOR POSITION SENSOR AND BRACKET.  SYSTEM GROUND CHECK NORMAL OPERATION.
